I began losing my hair at around 16 years old, I’m 17 and a half now and I’ve been taking 1.25mg Finasteride (Proscar quartered) for about two and a half months, my doctor prescribed it to me. Up until recently everything seemed ok, I had a slightly lowered sex drive but nothing too bad. But a couple of days ago when I rubbed one out I experienced a very weak orgasm. I tried it again today and the same thing happened, the sensation was weak, and my semen was very watery also.
I am getting worried about this. I really don’t want to stop taking Finasteride if possible, because it has helped a huge amount to slow/stop my hair loss. So my question is, is it unusual to see sexual sides after already having been taking Finasteride for two and a half months, and should I stick with it and see if they go away? what are your thoughts on the matter?
Any help would be greatly appreciated.
Side effects you describe from Propecia occurs in 1 to 2% of men and it does correlate with the percentage of patients I see (who have been taking Propecia for many years). You need to meet with the doctor who prescribed it. Ask yourself if you can live with this side effect. Side effects may not be permanent and you have full control to the decisions on the use of the medication. Discuss these options with your doctor who prescribed you the medication.